Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 177, NWS Nashville, TN

April 26, 2006Macon County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2006, 1:15 AM CDT for Macon County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2006, 1:15 AM CDT (06:15 UTC)
Expired
Apr 26, 2006, 1:45 AM CDT
In force
30 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

County Macon County, TN

The radar

The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:03 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 25, 9:03 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
903 PM CDT TUE APR 25 2006

.DISCUSSION...THE SURFACE FRONT HAS ENTERED NORTHERN MIDDLE
TENNESSEE, WITH ONLY SCATTERED CELLS HAVING FORMED ALONG THE
BOUNDARY. THE EVENING SOUNDING FROM OHX DOES SHOW AN UNSTABLE
ENVIRONMENT, BUT A LITTLE ON THE DRY SIDE, AND WITH VERY LITTLE
LOW-LEVEL WIND SHEAR. RADAR SHOWS NO ECHOES FARTHER UPSTREAM, AND AM
BEGINNING TO WONDER IF WELL SEE ANY POST-FRONTAL DEVELOPMENT. WILL
UPDATE THE PUBLIC FORECAST LATER ON IN THE EVENING TO REDUCE THE
POPS ACROSS OUR NORTHERN COUNTIES DOWN TO SCATTERED, BUT WILL LEAVE
IN LIKELY POPS FARTHER SOUTH.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

ROSE
Hazardous weather outlook, Apr 25, 1:20 PM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT TUE APR 25 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-261030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
120 PM CDT TUE APR 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A COLD FRONT WILL MOVE INTO NORTH MIDDLE TENNESSEE THIS AFTERNOON.
THE FRONT WILL MOVE INTO SOUTH MIDDLE TENNESSEE THIS EVENING. A
COUPLE OF DISTURBANCES ARE EXPECTED TO RIDE OVER THE FRONT...AND A
FEW STRONG TO SEVERE THUNDERSTORMS MAY OCCUR. THE PROBABILITY OF
WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

04

In the hours before

Special weather statement, Apr 26, 1:04 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
104 AM CDT WED APR 26 2006

TNZ008-009-260650-
MACON-SUMNER-
104 AM CDT WED APR 26 2006

...STRONG THUNDERSTORM MOVING TOWARD MACON COUNTY...

AT 102 AM...RADAR INDICATED A STRONG THUNDERSTORM IN NORTHEASTERN
SUMNER COUNTY. THIS STORM IS MOVING TO THE EAST AT AROUND 30 MPH
AND WILL BE MOVING THROUGH MACON COUNTY THROUGH 145 AM. LOOK FOR
THIS STORM TO REACH LAFAYETTE AROUND 130 AM. WIND GUSTS TO 40 MPH...
SMALL HAIL AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM.

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:11 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys34 min
Apr 25, 8:46 PM CDTSevere Thunderstorm WarningOHXHumphreys29 min
Apr 25, 9:14 PM CDTSevere Thunderstorm WarningOHXDickson, Humphreys19 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.